# SDR CA960513003

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line Main
- Condition: Loose
- Location: Flow Divider
- Part time: 11,162 hours
- Stage of operation: TO
- Nature of condition: Y, K
- Precautionary procedure: A

## Discrepancy

(CAN)ON TAKEOFF, THE ENGINE SPOOLED DOWN AND THE AIRCRAFT RETURNED TO THE GATE. POST FLIGHT INSPECTION FOUND FUEL SPILL ON THE COWLINGS. THE NUT FROM THE MAIN FUEL LINE TO THE FLOW DIVIDER HAD LOOSENED.
